# SDR FDEA201405271199

- Difficulty date: May 27, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 65,548 hours, 21,157 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2941502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  THE RT WING FIXED LE FOUND A 1/2 INCH CRACK AT THE NR 2 SLAT TELESCOPING ANTI-ICE DUCT CUT OUT, UPPER OTBD RADIUS.  PERFORMED HFEC ON RT WING, AT SUSPECTED CRACK LOCATION TO VERIFY CRACK IAW NTM PT 6. IAW SHEET METAL REQUEST, REMOVED RT WING LOWER LE PANEL JUST OTBD OF TELESCOPING DUCT & REMOVED TELESCOPING DUCT UPPER CUT OUT DOOR IAW SMP.  REMOVED DAMAGE AS SHOWN IN FIG 1 IAW EA  8-5710-T0308427 P 1.  REQUIRES HFEC TO ENSURE DAMAGE  REMOVAL.  PERFORMED HFEC INSP IAW NTSPM 06-10-01.001, FOUND NO FURTHER DAMAGE TO CUT OUT AREA.
